# SDR UPS00432866

- Difficulty date: May 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON LWR WEB OF KEEL BEAM AT BS 1239.  REPAIR PLATE AND FILLERS FABRICATED AND FITTED PER SRM 51-10-01 AND 51-30-02.
